# SDR FDEA202301020002

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 643   FORMER CRACKED.  RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT XOS 643 CRACKED   FORMER R & R IAW SRM 51-31-01-0G. FORMER FABRICATED IAW DWG ARB 2917 REVISION L. REPAIR CLASSIFIED AS MAJOR IAWGMM 6-2-100.
